Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO AO LARGE REAMER; ARTHROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STRYKER INSTRUMENTS-KALAMAZOO AO LARGE REAMER; ARTHROSCOPE
Catalog Number
4100210000S1
Medical Device Problem Code
Detachment of Device or Device Component (2907)
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
05/20/2019
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer service technician reported that the device was missing a small component while it was being serviced at the user facility.There were no adverse consequences related to this event.
New Search
Submit an Adverse Event Report
Brand Name
AO LARGE REAMER
Common Device Name
ARTHROSCOPE
Manufacturer
(Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key
8687842
Report Number
0001811755-2019-01964
Device Sequence Number
3029741
Product Code
HRX
UDI-Device Identifier
07613154055180
UDI-Public
07613154055180
Combination Product (Y/N)
N
Initial Reporter State
WV
Initial Reporter Country
US
PMA/510(K) Number
K943323
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
06/11/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Catalogue Number
4100210000S1
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
05/23/2019
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/20/2019
Initial Report FDA Received Date
06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1